# SDR SWIA201024574

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,241 hours, 35,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Selector Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE STARTED TO COME OUT OF RIGHT AIR CONDITIONING VENT IN COCKPIT.  (FLT 6195)  REPLACED LT PACK MODE SELECTOR SWITCH.
